# SDR MWEA99305

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Part number: 995766411
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD CARGO DOOR UPPER STOP SUPPORT INTERCOSTAL IS CRACKED.  MTC FABRICATED AND INSTALLED DOUBLER REPAIR.
